# SDR SWAA2023090785990

- Difficulty date: August 4, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 59,226 hours, 35,397 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA129.50 AND 26.5 INCHES FROM FRONT SPAR LT HORIZONTAL STAB 2023-490344<[01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 60009161631; DUE DATE: 31-JAN-24.;[02] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 60009161631; DUE DATE: 31-JAN-24.;[03] TOOL USED EDDY CURRENT EQUIPMENT P/N: NORTEC 500D; S/N: N500X12101V022237; DUE DATE: 26-JAN-24;[04] PERFORMED PERMANENT REPAIR ON INSPAR RIB STA129.50 AND 26.5 INCHES FROM FRONT SPAR LT HORIZONTAL STAB I.A.W B737-700 SRM 55-10-09-2R-4 REPAIR 4. SEE INDIVIDUAL SIGN OFF BELOW.;[05] PERFORMED PERMANENT REPAIR ON INSPAR RIB STA129.50 AND 26.5 INCHES FROM FRONT SPAR LT HORIZONTAL STAB I.A.W B737-700 SRM 55-10-09-2R-4 REPAIR 4. SEE INDIVIDUAL SIGN OFF BELOW. AS RII
